Long-Short Portfolio Optimization Under Cardinality Constraints by Difference of Convex Functions Algorithm

Type de document :
Article dans une revue
Journal of Optimization Theory and Applications, Springer Verlag, 2014, 161 (1), pp.199 - 224. 〈10.1007/s10957-012-0197-0〉
Liste complète des métadonnées

https://hal.univ-lorraine.fr/hal-01636672
Contributeur : Hoai An Le Thi <>
Soumis le : jeudi 16 novembre 2017 - 19:07:53
Dernière modification le : jeudi 16 novembre 2017 - 19:07:54

Identifiants

Collections

Citation

Hoai An Le Thi, Mahdi Moeini. Long-Short Portfolio Optimization Under Cardinality Constraints by Difference of Convex Functions Algorithm. Journal of Optimization Theory and Applications, Springer Verlag, 2014, 161 (1), pp.199 - 224. 〈10.1007/s10957-012-0197-0〉. 〈hal-01636672〉

Partager

Métriques

Consultations de la notice

11